905.866 medical & health answers

Abortion pill answers (1391)

«Previous Page 4 from 100 Next >
Q: 

Bleeding after abortion pill, cramping after abortion pill

A: Dear Mary, Thank you for your question about bleeding and cramping after the abortion pill. It is common and normal to have bleeding that stops for weeks, and then starts again after taking the abortion pill.  Sex stimulates the uterus to contract, and helps the uterus to expel any residual blood, tissue, or clots that are remaining in the uterus.  This should be seen as a positive sign, and need not make you worry.  Cramping that comes and goes is normal.  Cramping that is constant for more than 24 hours, keeps getting worse and does not respond to 800 mg of ibuprofen needs to be evaluated.  These symptoms can indicate that some tissue got "stuck" in your cervix,...
Q: 

abortion pill Mifeprex 200mg

A: Hi, daniela, Thank you for helping me know the correct spelling for your name, and for the very kind rating. From what I am learning, you may have taken these pills too early. Also, they wanted you to take the second set of pills much more quickly than they usually tell women. The clue to the situation is the fact you bled lightly. If it had produced results, you would have almost certainly bled more heavily. Also, the fact it was so early does indicate that it will tend to be an all or nothing situation. Either your baby won"t make it, or he or she will be fine. While there are other possibilities, the odds are in your favor. Go and see one of the doctors recommended by the organization in your area. Please let me know what you...
Q: 

Pregnant after abortion, abortion pill

A: Dear Caitlin, Thank you for your question regarding pregnancy after the abortion pill. Brown discharge is common and normal after the abortion pill, and may come and go for weeks to months.  You may also have active red bleeding, or clots.  This would all be normal. Sometimes it can be difficult to know what is your period, and what is bleeding from ending the pregnancy.   You also could be pregnant again. It is upsetting that a health practitioner told you that you could not get pregnant for a month after the abortion pill.  That is absolutely incorrect information, and unfortunately it is common for women to have...
Q: 

medical abortion and periods, clots after abortion pill

A: Dear Jack, The bleeding you are describing sounds completely normal.  Irregular bleeding is common and normal after the abortion pill, and can last for months.  You should continue to take your birth control pill as directed.  Do not stop it!  The most common mistake I see is that people stop taking their birth control pills to get their period, and then they get pregnant.  Your period will come back to normal in the next month or two.  It"s best to ignore the bleeding, and just take the pills as directed.   As far as the severe cramping, where you passed something - it was not the fetus.  If you were early enough to take...
Q: 

abortion pill, Mifepristone, Misoprostol - was it successful?

A: Dear Amii, It sounds like your experience with the abortion pill (mifepristone, misoprostol) is successful.  You took both the Mifepristone and Misoprostol at the correct time and dose, and you have had heavy bleeding.  If your bleeding was heavier than a period, more than likely it was successful.   You can confirm that the pregnancy is over by: a decrease in pregnancy symptoms (if you had symptoms), a follow up blood test or ultrasound.  A urine pregnancy test is usually not helpful to determine if the abortion pill was successful -it can take weeks for it to turn negative. The abortion pill is completely safe for...
Q: 

bleeding, cramping, continuing pregnancy after abortion pill

A: Dear Lian, Thank you for your question about bleeding and cramping and possibility of continuing pregnancy after the abortion pill. You should definitely see a doctor, to make sure that the pregnancy didn"t continue. The failure rate for the abortion pill is 2-5%. You should not wait until the pregnancy hormones decline - it can take up to 1-2 months to have a negative pregnancy test after the abortion pill.  I am disappointed to hear that the doctor would not see you because they did not administer the abortion pills.  If you were in NYC, we would see you right away.  You...
Q: 

early abortion, abortion pill

A: Dear Eva, There is no problem with having a second abortion.  It does not cause problems with fertility.  You will find it much easier this time because you are early.  I am an advocate of non surgical methods for ending early pregnancy - you can learn more about the abortion pill at earlyabortion.com, and earlyoptionpill.com.  These websites give accurate information about the abortion pill.  If surgical abortion is your only option, it is still a good option, and you should not have any concerns. I hope this is helpful, Doctor Joan Early
Q: 

How many abortions one can safely do with abortion pills?

A: Nusata, You"ve asked a question that is actually very widely debated.  Many prochoice advocates state abortion has no effect on future pregnancies, many prolife advocates state that it does.  In my honest opinion, I think it could, but does not always affect future pregnancies.  There really isn"t a limit to the amount of abortions you can have, however, the more times you have the procedure, which is surgery, the more chance something could go wrong (even with a pill).  You are forcing your body into doing something it"s not supposed to be doing.  Let"s say you throw up five times in a year, this probably won"t harm you, but if you do it every day, you could damage your stomch, throat,...
Q: 

abortion pill - successful?

A: Your medical abortion has NOT worked. This happens for a small percentage of women (1%), there is something in the body chemistry that prevents this set of chemicals from causing a miscarriage. (The same thing happened to me: my medical abortion failed, I had some cramps but not much bleeding.) What you need to do is go back to the clinic as soon as possible and schedule a surgical abortion soon. Don"t worry if the nurses are dismissive, simply insist that you HAVE to see a doctor right away because your abortion was incomplete. Which clinic is this anyway? That is highly unprofessional and unethical behavior for a nurse. You should definitely complain about this. Yes, it could be very...
Q: 

bleeding after abortion pill, RU 486

A: Dear Jancy, The bleeding you are describing after taking the abortion pill (Ru 486) seems lengthy, and you should probably get a check up by the doctor who gave it to you.  Long term bleeding after the abortion pill is the most common complaint of women who try this method.  Intermittent bleeding, including clots, dark blood, red blood, spotting, heavy bleeding - is all normal, and can last for 1-2 months after taking the abortion pill.  However, there are a few things that concern me about what you are describing - first, that you have had daily bleeding, not intermittent bleeding.  Second, you are having some weakness,...
 
Contact us   |   Disclaimer & Privacy Policy   |